Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Traversal times of Markov processes


Authors: R. V. Chacon and Benton Jamison
Journal: Bull. Amer. Math. Soc. 1 (1979), 583-584
MSC (1970): Primary 60J25
MathSciNet review: 526971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Chacon and B. Jamison, A fundamental property of Markov processes with an application to equivalence under time changes, Israel J. Math. 33 (1979), no. 3-4, 241–269 (1980). A collection of invited papers on ergodic theory. MR 571533 (81i:60065), http://dx.doi.org/10.1007/BF02762164
  • 2. R. V. Chacon and Benton Jamison, Processes with state-dependent hitting probabilities and their independence under time changes, Advances in Math.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J25

Retrieve articles in all journals with MSC (1970): 60J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14634-2
PII: S 0273-0979(1979)14634-2